# SDR CALA2021101101854

- Difficulty date: October 11, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 84,762 hours, 33,337 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 - NO REMARKS ENTERED FOUND FUEL CAP MISSING ORDERED AND REPLACED FUEL CAP INSTALLED NEW FUEL CAP ROTABLE PARTS CHANGE WAS INDICATED - TT # 1937348  SN OFF 6619 CAP, COUPLING R  OFF 31-2825-9-0001 6619 ON 31-2825-9-0001 0237
